# SDR VNAA202201289996

- Difficulty date: January 28, 2022
- Submitted: January 28, 2022
- Operation: Air carrier
- Aircraft: N526EA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10304
- Aircraft time: 26,039 hours, 19,686 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Stringer Splice
- Part number: SH670324293
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(N0130) CORROSION FOUND ON STRINGER UNION SPLICE LOCATED AT STGR25RH BETWEEN FS319.70 TO FS333.00. CLEAN AND EVALUATE. IVETS REMOVED ON STRINGER UNION SPLICE 25RH AT F.S. 333.0 IN ORDER TO GAIN ACCESS I.A.W. CRJ700 SRM 51-42-06CORROSION REMOVED AND EVALUATED. OUT OF LIMITS I.A.W. CRJ700 SRM 53-21-08NEW STRINGER SPLICE UNION DRILLED, TREATED AND PRIMED PER CRJ700 SRM 51-40-11, 51-25-41 AMD 51-25-06.INSTALLATION OF NEW STRINGER 25RH SPLICE UNION IS ADDRESSED ON W002275/N0124.
